American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(4655) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Stephen Scheinberg. The spectrum of an automorphism. Bull. Amer. Math. Soc. 78 (1972) 621-623. MR 0300100.
Abstract, references, and article information   
View Article: PDF

[2] H. S. Bear. Continuous selection of representing measures. Bull. Amer. Math. Soc. 76 (1970) 366-369. MR 0257746.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1